Michigan, 2015

Damaging Wind in Michigan, September 8, 2015

September 8, 2015 · NWS GRR · 1 event in 1 county or zone

An isolated severe thunderstorm affected Isabella county on September 8th, resulting ni several reports of downed trees.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$15,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRR wrote it up.

An isolated severe thunderstorm affected Isabella county on September 8th, resulting ni several reports of downed trees.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Sep 8, 2:30 PM EST, 10 minutes earlier.

Area forecast discussion, Sep 8, 2:30 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT TUE SEP 8 2015

LATEST UPDATE...
MESOSCALE DISCUSSION

.MESOSCALE DISCUSSION...
ISSUED AT 329 PM EDT TUE SEP 8 2015

THUNDERSTORMS AROUND CLARE AND BIG RAPIDS HAVE BEEN SHOWING
TRANSIENT MESOVORTICES IN AN ENVIRONMENT CHARACTERIZED BY EFFECTIVE
STORM RELATIVE HELICITIES AROUND 200 M2/S2 AND EFFECTIVE BULK SHEAR
OF 40+ KT. THESE STORMS CONTINUE TO MOVE EAST INTO GREATER
INSTABILITY /MLCAPE 1000-1500 J PER KG/ NEAR A WARM FRONT THAT AT
19Z WAS LOCATED ROUGHLY ALONG US-10 WITH SIGNIFICANTLY LOWER LCL
HEIGHTS NORTH OF THIS BOUNDARY.

ALTHOUGH SLIGHTLY LESS FAVORABLE KINEMATIC/THERMODYNAMIC PROFILES
EXIST FROM I-96 SOUTHWARD...AT LEAST A MARGINAL THREAT FOR DAMAGING
WINDS REMAINS IN THIS AREA THROUGH EVENING. INDEED...A COMPACT BOW
ECHO IS CURRENTLY APPROACHING EXTREME SOUTHWEST LOWER MICHIGAN FROM
THE SOUTHWEST AND RECENTLY PRODUCED A 43 KT GUST AT GARY INDIANA.
THIS WILL BE THE NEXT ROUND TO WATCH.

THE TRAILING EDGE OF THE RAIN THREAT IS APPARENT AS A COLD FRONTAL
RAIN BAND CURRENTLY OVER SOUTHEAST WISCONSIN.

&&

.SYNOPSIS...
ISSUED AT 259 PM EDT TUE SEP 8 2015
SHOWERS AND A FEW GUSTY THUNDERSTORMS WILL GRADUALLY SWEEP FROM
WEST TO EAST ACROSS LOWER MICHIGAN THIS EVENING AS A COLD FRONT
BRINGS AND END TO OUR STRING OF HOT AND HUMID DAYS. CANADIAN HIGH
PRESSURE WILL BRING SEASONABLE TEMPERATURES AND MUCH DRIER AIR ON
WEDNESDAY AND THURSDAY. A SECOND WEATHER SYSTEM WILL BRING SHOWERS
ON FRIDAY WITH A REINFORCING SHOT OF FALL LIKE AIR FOR LATE FRIDAY
INTO THE WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 259 PM EDT TUE SEP 8 2015

FIRST FRONTAL WAVE WILL PUSH THROUGH AREA WITH SHOWERS AND A FEW
STRONG THUNDERSTORMS INTO EARLY THIS EVENING. ADDITIONAL LOCAL
RAINFALL AMOUNTS WILL EXCEED AN INCH WITH SOME LOCAL PONDING ON
ROADS BUT MOST OF US WILL NOT SEE MORE THAN ANOTHER 0.50 INCHES.
SHOWERS WILL END OVER MOST OF THE AREA BY MID EVENING BUT WILL
LIKELY PERSIST ALONG THE I-94 CORRIDOR UNTIL AROUND MIDNIGHT AS A
SECOND WEAK WAVE PASSES JUST SOUTH OF THE AREA.

NEXT THREAT OF ANY RAIN COMES ON FRIDAY WITH VIGOROUS DIGGING H5
WAVE. LOOKING LIKE SHOWERS WILL BE A GOOD BET BUT LIMITED MOISTURE
SHOULD KEEP AMOUNTS BELOW 0.25 INCHES. BETTER NWP AGREEMENT AS
WELL ON H85 TEMPS CRASHING BELOW 5C BY FRIDAY EVENING.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 259 PM EDT TUE SEP 8 2015
CYCLONIC FLOW ALOFT PERSISTS FRIDAY INTO SATURDAY.  THIS SUPPORTS
MAINTAINING A FEW SHOWERS IN THE FORECAST.  FORECAST SOUNDINGS SHOW
LITTLE OR NO CAPE SO WILL KEEP THE MENTION OF THUNDER OUT OF THE
FORECAST.  BELOW NORMAL TEMPERATURES LIKELY TO OCCUR AS THE COLD
POOL ALOFT WILL LEAD TO CLOUDS AND A FEW SHOWERS BEFORE ANY HEAT CAN
BUILD UP.

HIGH PRESSURE IS FORECAST TO BUILD IN FOR SUNDAY INTO MONDAY.
THIS WILL SUPPORT A WARMING TREND WITH ANY POTENTIAL FOR
PRECIPITATION QUITE LOW.&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 115 PM EDT TUE SEP 8 2015

THE LINE OF THUNDERSTORMS APPROACHING KMKG WILL LIKELY CROSS THE
TAF SITES THROUGH THE AFTERNOON. THEREFORE I INCLUDED A BRIEF
PERIOD OF IFR AND GUSTY WINDS FOR EACH TAF SITE. AFTER THAT...IT
APPEARS LESS OF A RISK OF THUNDER.

FOG/STRATUS COULD BE AN ISSUE TONIGHT AS THE WIND DIMINISH AND THE
LOW LEVELS BECOME MORE HUMID. AS A RESULT I DID PUT MVFR/IFR CONDITIONS
IN THE FORECASTS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 115 PM EDT TUE SEP 8 2015

THE LINE OF THUNDERSTORMS APPROACHING KMKG WILL LIKELY CROSS THE
TAF SITES THROUGH THE AFTERNOON. THEREFORE I INCLUDED A BRIEF
PERIOD OF IFR AND GUSTY WINDS FOR EACH TAF SITE. AFTER THAT...IT
APPEARS LESS OF A RISK OF THUNDER.

FOG/STRATUS COULD BE AN ISSUE TONIGHT AS THE WIND DIMINISH AND THE
LOW LEVELS BECOME MORE HUMID. AS A RESULT I DID PUT MVFR/IFR CONDITIONS
IN THE FORECASTS.

&&

.MARINE...
ISSUED AT 259 PM EDT TUE SEP 8 2015

STILL EXPECTING VISIBILITY BELOW 1 MILE IN SHOWERS AND
THUNDERSTORMS THROUGH EARLY THIS EVENING SOUTH OF MUSKEGON WITH
SLOWLY IMPROVING WEATHER TO THE NORTH.

WENT WITH SCA FOR WED WITH GUSTY WEST WINDS BEHIND COLD FRONT.
LOOKING FOR OCCASIONAL GUSTS TO 25 KTS AND BUILDING SEAS OF 3 TO 5
FEET THROUGH THE AFTERNOON. OVERALL A GOOD SCA FOR MID SUMMER BUT
A BIT MARGINAL FOR EARLY FALL.

THERE WILL BE ANOTHER ROUND OF SHOWERS ON FRIDAY FOLLOWED BY
MARGINAL SCA CONDITIONS WITH GUSTY NORTH WINDS ON SATURDAY. &&

.HYDROLOGY...
ISSUED AT 1207 AM EDT TUE SEP 8 2015

A FLOOD ADVISORY IS ONGOING FOR HOLT ON THE SYCAMORE CREEK. THE
STAGE CONTINUES TO RISE...BUT THE RATE OF RISE IS NOT QUITE AS
STEEP AS IT WAS EARLIER THIS MORNING. CURRENT CRESTS THAT ARE
FORECAST WILL BE HIGHLY DEPENDENT ON TONIGHTS RAINFALL AMOUNTS.

A COMPLEX OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED OVER THE
UPPER MIDWEST LATE LAST NIGHT CONTINUE TO PROGRESS NORTHEAST
THROUGH THE NORTHERN GREAT LAKES. A LINE OF SHOWERS AND
THUNDERSTORMS CURRENTLY EXTENDS FROM CENTRAL LAKE MICHIGAN AND
SOUTHWEST INTO ILLINOIS. THIS LINE CONTINUES TO EXPAND AS IT
PRESSES EASTWARD. FOR SOME LOCATIONS...THIS WILL BE THE SECOND
ROUND OF RAINFALL TODAY. HEAVY RAIN OF ONE TO TWO INCHES IS
POSSIBLE...ESPECIALLY IN OR NEAR THUNDERSTORMS.

ANOTHER WAVE OF PRECIPITATION MAY DEVELOP FURTHER SOUTH AND WEST
OVERNIGHT...ACROSS THE SOUTHERN HALF OF LOWER MICHIGAN...WHICH
COULD BRING ADDITIONAL PERIODS OF HEAVY RAIN. OVERALL RAINFALL
TOTALS COULD EXCEED TWO INCHES IN LOCATIONS AFFECTED BY REPEATED
EVENTS. LOCALIZED FLOODING TO URBAN AREAS AND PONDING OF ROADWAYS
COULD OCCUR DURING AND CLOSELY FOLLOWING HEAVY RAINFALL. AREAS
STREAMS AND RIVERS MAY RISE DUE TO QUICK RUNOFF AS MANY LOCATIONS
ALREADY HAVE SATURATED SOILS.

DRY WEATHER IS ANTICIPATED TO RETURN BY MID MORNING WEDNESDAY.
THIS SHOULD ALLOW RIVERS TIME TO STABILIZE WEDNESDAY INTO
THURSDAY.

&&

.HYDROLOGY...
ISSUED AT 1207 AM EDT TUE SEP 8 2015

A FLOOD ADVISORY IS ONGOING FOR HOLT ON THE SYCAMORE CREEK. THE
STAGE CONTINUES TO RISE...BUT THE RATE OF RISE IS NOT QUITE AS
STEEP AS IT WAS EARLIER THIS MORNING. CURRENT CRESTS THAT ARE
FORECAST WILL BE HIGHLY DEPENDENT ON TONIGHTS RAINFALL AMOUNTS.

A COMPLEX OF SHOWERS AND THUNDERSTORMS THAT DEVELOPED OVER THE
UPPER MIDWEST LATE LAST NIGHT CONTINUE TO PROGRESS NORTHEAST
THROUGH THE NORTHERN GREAT LAKES. A LINE OF SHOWERS AND
THUNDERSTORMS CURRENTLY EXTENDS FROM CENTRAL LAKE MICHIGAN AND
SOUTHWEST INTO ILLINOIS. THIS LINE CONTINUES TO EXPAND AS IT
PRESSES EASTWARD. FOR SOME LOCATIONS...THIS WILL BE THE SECOND
ROUND OF RAINFALL TODAY. HEAVY RAIN OF ONE TO TWO INCHES IS
POSSIBLE...ESPECIALLY IN OR NEAR THUNDERSTORMS.

ANOTHER WAVE OF PRECIPITATION MAY DEVELOP FURTHER SOUTH AND WEST
OVERNIGHT...ACROSS THE SOUTHERN HALF OF LOWER MICHIGAN...WHICH
COULD BRING ADDITIONAL PERIODS OF HEAVY RAIN. OVERALL RAINFALL
TOTALS COULD EXCEED TWO INCHES IN LOCATIONS AFFECTED BY REPEATED
EVENTS. LOCALIZED FLOODING TO URBAN AREAS AND PONDING OF ROADWAYS
COULD OCCUR DURING AND CLOSELY FOLLOWING HEAVY RAINFALL. AREAS
STREAMS AND RIVERS MAY RISE DUE TO QUICK RUNOFF AS MANY LOCATIONS
ALREADY HAVE SATURATED SOILS.

DRY WEATHER IS ANTICIPATED TO RETURN BY MID MORNING WEDNESDAY.
THIS SHOULD ALLOW RIVERS TIME TO STABILIZE WEDNESDAY INTO
THURSDAY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 AM WEDNESDAY TO 2 AM EDT THURSDAY
     FOR LMZ844>849.

&&

MESOSCALE...TJT
SYNOPSIS...COBB
SHORT TERM...COBB
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...JAM
MARINE...COBB
Hazardous weather outlook, Sep 8, 3:25 AM EST, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
425 AM EDT TUE SEP 8 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-090830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
425 AM EDT TUE SEP 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE NUMEROUS AROUND THE AREA TODAY INTO EARLY
THIS EVENING. SOME OF THE STORMS WILL RESULT LOCALLY HEAVY
RAINFALL THAT MAY RESULT IN URBAN AND SMALL STREAM FLOODING. A FEW
OF THE STORMS MAY HAVE STRONG DAMAGING WIND GUSTS AND FREQUENT
CLOUD TO GROUND LIGHTNING. THE STORMS SHOULD MOVE OUT THE AREA BY
MID EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ844>849-090830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
425 AM EDT TUE SEP 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE DAY TODAY INTO
EARLY THIS EVENING. ANY THUNDERSTORM COULD RESULT IN LOCALLY
HIGHER WINDS AND WAVES. LOCALLY HEAVY RAINFALL FROM THESE STORMS
IN COMBINATION WITH GUSTY WINDS WILL RESULT IN VISIBILITIES
LOCALLY BLOW A HALF MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTH WINDS OF 15 TO 25 KNOTS DURING WEDNESDAY MAY RESULT IN
DANGEROUS SURF CONDITIONS FOR BEACH GOES AND HAZARDOUS WAVES FOR
SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WDM

In the hours before

Special weather statement, Sep 8, 1:15 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
215 PM EDT TUE SEP 8 2015

MIZ057-058-081900-
IONIA MI-KENT MI-
215 PM EDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 215 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FOREST HILLS...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS AT LEAST 40 MPH WITH SOME DOWNED TREE LIMBS WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...

LOWELL...              KENTWOOD...
FOREST HILLS...        ADA...                 GRATTAN...
SMYRNA...              CANNONSBURG...         ALASKA...
CASCADE...

LAT...LON 4280 8549 4288 8564 4313 8540 4304 8516
TIME...MOT...LOC 1815Z 218DEG 28KT 4292 8553

HOVING
Local storm report, Sep 8, 1:23 PM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
223 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     3 SSW CASCADE           42.88N 85.52W
09/08/2015  M41 MPH          KENT               MI   ASOS

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Sep 8, 1:28 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
228 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HEAVY RAIN       WHITE CLOUD             43.55N 85.77W
09/08/2015  M1.50 INCH       NEWAYGO            MI   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED JUST OVER 1.5
            INCHES OF RAIN HAS FALLEN IN ABOUT AN HOUR.
            RAIN CONTINUES IN THE AREA.

&&

JAM
Special weather statement, Sep 8, 1:44 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
244 PM EDT TUE SEP 8 2015

MIZ056-081915-
OTTAWA MI-
244 PM EDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 244 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF BEECHWOOD...MOVING EAST AT 50 MPH.

WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE
WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HUDSONVILLE AND COOPERSVILLE AROUND 300 PM EDT.
  JENISON AROUND 305 PM EDT.
  WALKER AROUND 315 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE EASTMANVILLE...
ALLENDALE...WRIGHT...SPRING LAKE...DRENTHE...OLIVE CENTER...MARNE...
GRAND VALLEY...BAUER AND JAMESTOWN.

LAT...LON 4312 8591 4321 8591 4321 8579 4277 8578
      4277 8621 4298 8622 4312 8627
TIME...MOT...LOC 1844Z 251DEG 43KT 4291 8615

HOVING
Special weather statement, Sep 8, 2:11 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
311 PM EDT TUE SEP 8 2015

MIZ057-081945-
KENT MI-
311 PM EDT TUE SEP 8 2015

...SIGNIFICANT WEATHER ADVISORY...

AT 311 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JENISON...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS AT LEAST 50 MPH WITH DOWNED TREE LIMBS WILL BE POSSIBLE
WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GRAND RAPIDS...WYOMING...WALKER AND EAST GRAND RAPIDS AROUND 320 PM
  EDT.
  KENTWOOD AND NORTHVIEW AROUND 325 PM EDT.
  FOREST HILLS AROUND 330 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CEDAR SPRINGS...
COMSTOCK PARK...DUTTON...BELMONT...ALTO...ADA...CUTLERVILLE...
CANNONSBURG...BYRON CENTER AND ALASKA.

LAT...LON 4329 8551 4329 8531 4277 8531 4277 8578
      4316 8579
TIME...MOT...LOC 1911Z 246DEG 43KT 4294 8580

HOVING
Local storm report, Sep 8, 2:30 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT TUE SEP 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HEAVY RAIN       3 NW WHITE CLOUD        43.58N 85.81W
09/08/2015  M2.00 INCH       NEWAYGO            MI   TRAINED SPOTTER

            RAINFALL HAS FALLEN OVER THE LAST TWO AND A
            HALF HOURS. LIGHT TO MODERATE RAIN
            CONTINUES.

&&

JAM

The radar

The Grand Rapids radar (KGRR), 96 km away, was scanning. The volume nearest the first event began at 19:38 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Isabella

When
September 8, 2:40 PM EST
Where
Isabella County, 3.77 mi WNW of Shepherd
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
43.540, -84.750

The Isabella county emergency manager reported that scattered trees were blown down across portions of Isabella county.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2015Every state in 2015This day in weather historyWarnings in Michigan, September 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 597646.